# SDR 2002UALA01106

- Difficulty date: June 30, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 37,639 hours, 13,842 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED AT LOWER EDGE OF AFT CARGO PIT DOOR CUTOUT STATION 1427 SKIN LAYERS ALSO DISBONDED.  MAJOR REPAIR ACCOMPLISHED. DOUBLER AND TRIPLER REPAIR INSTALLED.
